Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The conjugate Fourier-Stieltjes integral in the plane


Author: Victor L. Shapiro
Journal: Bull. Amer. Math. Soc. 65 (1959), 12-15
DOI: https://doi.org/10.1090/S0002-9904-1959-10258-5
MathSciNet review: 0100759
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Bochner, Summation of multiple Fourier series by spherical means, Trans. Amer. Math. Soc. vol. 40 (1936) pp. 175-207. MR 1501870
  • 2. A. P. Calderon and A. Zygmund, On the existence of certain singular integrals, Acta. Math. vol. 88 (1952) pp. 85-139. MR 52553
  • 3. A. P. Calderon and A. Zygmund, On a problem of Mihlin, Trans. Amer. Math. Soc. vol. 78 (1955) pp. 209-224. MR 68028
  • 4. A. Erdelyi, W. Magnus, F. Oberhettinger, F. G. Tricomi, Higher transcendental functions, vol. 1, New York, 1953.
  • 5. S. Saks, Theory of the integral, Warsaw, 1937.
  • 6. G. N. Watson, A treatise on the theory of Bessel functions, Cambridge, 1952.
  • 7. A. Zygmund, Trigonometrical series, Warsaw, 1935.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1959-10258-5

American Mathematical Society